Aa
A
A
A
Close
Undiagnosed Symptoms Community
25k Members
Avatar universal

Help! Odd Twitching and Such

Hi, I'm a 23 year old female, and I'm having a very strange thing happen to me. I can't stop twitching. I keep jerking my head to the left, but not on purpose. I'm also feeling a little bit twitchy in the face, like in my mouth, eyes, and nose. This just started within the past several hours. I currently take Prozac, Lithium (ER), and Vyvanse each 1x a day. I also get an injection of Depo-Provera once every 3 months. I also have an Rx for Xanex, which is to be taken as needed, but I have not taken it in months. I also often self-medicate with caffine pills - I took two 200mg caffine pills yesterday around 5pm. I also took some Aleve at that time, as I have been having eye pain and headaches for the last two weeks and I was hoping to aleviate that pain. I was also feeling a little dizzy and naseaus around 10pm. The nausea has become a little more common than I'd like recently. I have also been awake all night, I'm wondering if the caffine kicked in again later, or it's just me. While perusing the boards, I stumbled upon the topic of Lyme Disease, which I tested positive for five years ago. The only symptoms I recall having, however, is extreme fatigue and swollen lymph nodes. I took two courses of antibiotics, but I don't think that the duration of the two rounds was very long compared to other people's stories. Is it possible that this twitching that I cannot control and other rather random symptoms are somehow related to the Lyme Disease, even though it's all these years later? Or, am I just having a bad reaction to one of or a combination of the drugs I take? I just hope that this twitching stops, because I have to go to work today and I'll look like a fool!
2 Responses
351246 tn?1379685732
MEDICAL PROFESSIONAL
Hi

Thanks for the post! How are you now?

Tremors and shakiness are the side effects of both lithium and Prozac. Excess of caffeine too causes muscle twitching. In your case that could be the cause. No it is not related to Lyme’s disease. Self medication should not be done. Especially in your case when you are on a combination of medication.

Hope it helps! Please let me know if there is any thing else and do keep me posted. Take care!

Avatar universal
Well, it was not the Lithium that caused the twitching, as I had a Lithium level drawn after stopping it and the Vyvanse, and my level was a little bit low, indicating that it had probably been at normal levels just a day or two before. Now I have a script for Concerta to replace the Vyvanse, I am just waiting on insurance's prior authorization. I am still on the Prozac and am back on Abilify. The twitching slowly subsided, as did the eye pain, nausea, and dizziness. Before it stopped, however, in addition to the twitching, I was making noises that I was not intending to make, I was just uttering monosyllabic sounds for no reason. It was a little bit scary. I am now worried that since the Lithium was most likely not the culprit, I am worried that if once I start up on the Concerta (which I have been on before with no problems), if the tics return, I will have to go without a stimulant at all, as that's an option my perscriber mentioned if they start back up again. I am usually a tired person overall, but after this episode of tics, I have been so very, very, exhausted and have been missing classes and sleeping much more. It's almost as if the tic episode wiped me out, I feel a marked difference in my energy level since this has happened. I do not feel that my extra tiredness is because I stopped the Vyvanse and am still waiting on the Concerta, because I used to be able to at least wake up in the morning, and get going before taking the Vyvanse, but now I am struggling to even get up in the morning. Oh well, I'll try my best to get on with my days.
Top General Health Answerers
363281 tn?1518219421
Nelson, New Zealand
1756321 tn?1547098925
Queensland, Australia
19694731 tn?1482853437
AL
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
In this unique and fascinating report from Missouri Medicine, world-renowned expert Dr. Raymond Moody examines what really happens when we almost die.
Think a loved one may be experiencing hearing loss? Here are five warning signs to watch for.
When it comes to your health, timing is everything
We’ve got a crash course on metabolism basics.
Learn what you can do to avoid ski injury and other common winter sports injury.
Here are the pros and cons of the top fad diets and weight loss plans of the year.